# SDR MALA010330

- Difficulty date: March 12, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 430
- Aircraft time: 8,511 hours, 9,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON FLOOR BOARD FLANGE AT FS STA 231.0. MAINTENANCE REMOVED CORROSION, MATERIAL REMOVED ARE WITHIN LIMIT. OK TO ALODINE, PRIME AND PAINT.  OK TO TREAT AND PRIME PLUS TOPCOAT.  TREATED AND PAINTED IAW SRM 51-20-43.
